MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON TRACH-VENT+,CLEAN; HUMID-VENT HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. HUDSON TRACH-VENT+,CLEAN; HUMID-VENT HEAT AND MOISTURE
Model Number IPN044418
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the filter was connected to a tracheotomy tube.The filter did not fit into the cannula.The attachment was loose, the filter was hanging down and thus oxygenation was impossible.It was then necessary to change the cannula to connect the filter".Additional information received stated that the patient did not experience any desaturation.The device was changed and there was no consequence for the patient.No patient harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned a trach-vent filter, along with a tracheostomy tube.A visual exam was performed and it was observed that the tracheostomy tube is not a teleflex product.No defects were observed on the trach-vent filter.The manufacturing site reports "15mm plug gauge test was conducted on the connector of the sample, the connector side is in the specification according to iso 5356-1:2015.In current manufacturing procedure, incoming quality check (iqc) department shall conduct sampling gauge test before release the part item to production.In production, 100% visual inspection at assembly area is conducted.Thus, any ineffective products will be culled out during this process.Therefore, it is very unlikely condition at the manufacturing area that the product having defect to be released for shipment." the complaint could not be confirmed.

Brand Name
HUDSON TRACH-VENT+,CLEAN
Common Device Name
HUMID-VENT HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14605523
Report Number8040412-2022-00135
Device Sequence Number5065082
Product Code BYD
UDI-Device Identifier04026704348176
UDI-Public04026704348176
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/28/2026
Device Model NumberIPN044418
Device Catalogue Number41312
Device Lot NumberKMZ21E0571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown